German Shepherds Forum banner

1 - 2 of 2 Posts

·
Registered
Joined
·
7,924 Posts
Discussion Starter #1
Gracie has been on temaril-p since Tuesday for her allergies - she had what looked like diaper rash all around her tail base, it was red/irritated from the allergies and she was constantly nibbling on it. Her paw pads and ears were very red too so they put her on the t-p to get it under control. She has been on it before.

So, last night, around 5:30 PM (she ate breakfast at 7:30 and had cookies during the day) she starts with the gagging and stomach churning and vomited twice in the kitchen - looked like raw scrambled egg. Gave her dinner about an hour or so later and she was fine.

This morning she went out for her AM potty at 7:20 (had had her snack at 10:45 PM at bedtime). She ate leaves off some weeds, not like her at all. I kept trying to shoo her away but she ate more. She then walked to the middle of the yard, looked at me and started the gagging/churning again. She vomited up all the leaves with white, foamy stuff.

Her stools are perfect (oh my gosh -- did I just say that about Gracie stools?!!!!
) so I don't think she's sick. At first I thought she was overheated yesterday from being outside a lot but that does not explain this morning. Could it be the temaril-p? Vomiting is a side affect. Should I call the e-vet for advice or just wait to call her regular vet in the morning?

You know how I feel so helpless when she's not right
 

·
Registered
Joined
·
714 Posts
As you mention, vomiting is a recognised side effect of Temeril-P. I'm a paranoid "doggy mum", so if it were me I would give the e-vet a call, just to get their take and recommendations.
 
1 - 2 of 2 Posts
Top